Thank you for your query at AskTheDoctor.com
I understand your concern.
You did not mention the type of discharge which would have helped. The blisters seem to be an allergic reaction. If the discharge is clear watery, it is more likely to be due to allergic rhinitis. However, if the discharge is mucoid, and you have difficulty breathing, it indicates a bacterial infection.
You also mentioned you took a course of Amoxicillin for 2 days. Kindly finish the course in the future as you are supposed to take the antibiotics for a minimum period of 5 days. Otherwise, these organisms end up being resistant and antibiotics do not work in the future.
I will advise you to take Tab. Claritin ( Loratadine ) after consulting your physician, this will reduce the bumps. As for discharge, kindly mention the type of discharge in the follow-up as it really helps in making a diagnosis. If the discharge is mucoid, you will need an antibiotic course and I will advise Cap. Augmentin twice daily for 7-10 days. It is a combination of Amoxicillin + Clavulanic acid. The recommended adult dosage is 650 mg twice daily.
Also, were you recently exposed to any STD? Sometimes herpes 1 can present with such blisters and predominant upper respiratory symptoms. Hence, this history is important.
Hope this was helpful,
Feel free to discuss further,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.